# SDR SWIA201541415

- Difficulty date: August 16, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 34,127 hours, 28,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OTBD CENTER FLAP VANE CAP CHAFED OUT OF LIMITS.  R & R THE FLAP VANE IAW REO AND SRM.
